Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Styles, Vanessa, Elliott, Charles and Deckelnick, Klaus (2011) Numerical analysis of an inverse problem for the eikonal equation. Numerische Mathematik, 119 (2). pp. 245-269. ISSN 0029-599X

Burman, Erik and Stamm, Benjamin (2010) Bubble stabilized discontinuous Galerkin method for parabolic and elliptic problems. Numerische Mathematik, 116 (2). pp. 213-241. ISSN 0029-599X

Carstensen, Carsten, Gudi, Thirupathi and Jensen, Max (2009) A unifying theory of a posteriori error control for discontinuous Galerkin FEM. Numerische Mathematik, 112 (3). pp. 363-379. ISSN 0029-599X

Akrivis, George, Makridakis, Charalambos and Nochetto, Ricardo H (2009) Optimal order a posteriori error estimates for a class of Runge-Kutta and Galerkin methods. Numerische Mathematik, 114 (1). pp. 133-160. ISSN 0029-599X

Burman, Erik and Fernández, Miguel A (2007) Continuous interior penalty finite element method for the time-dependent Navier-Stokes equations: space discretization and convergence. Numerische Mathematik, 107 (1). pp. 39-77. ISSN 0029-599X

Hesse, Kerstin (2006) A lower bound for the worst-case cubature error on spheres of arbitrary dimension. Numerische Mathematik, 103 (3). pp. 413-433. ISSN 0029-599X

Wendland, Holger and Rieger, Christian (2005) Approximate interpolation with applications to selecting smoothing parameters. Numerische Mathematik, 101 (4). pp. 729-748. ISSN 0029-599X

Hintermüller, Michael and Ring, Wolfgang (2004) A level set approach for the solution of a state-constrained optimal control problem. Numerische Mathematik, 98. pp. 135-166. ISSN 0029-599X

Ainsworth, Mark and Kay, David (1999) The approximation theory for the p-version finite element method and application to non-linear elliptic PDEs. Numerische Mathematik, 83. pp. 351-388. ISSN 0029-599X

This list was generated on Thu Jul 20 19:22:14 2017 BST.